Show simple item record

dc.contributor.authorAntoniak, Wojciech
dc.contributor.authorKałuszka, Marek
dc.date.accessioned2016-02-05T07:22:34Z
dc.date.available2016-02-05T07:22:34Z
dc.date.issued2014
dc.identifier.citationApplicationes Mathematicae, Vol. 41, Issue 1
dc.identifier.urihttp://hdl.handle.net/11652/1102
dc.identifier.urihttps://www.researchgate.net/publication/265714128_On_optimal_credibility_premiums_in_multiperiod_insurance
dc.description.abstractThis paper focuses on the problem of an optimal stream of premiums in a multiperiod credibility model. Formulas are derived for given claim history (screening) and individual information unknown for insurance company (signaling) but under the assumption that the coverage period is not fixed because of e.g. lapses, renewals, deaths, total losses etc. It is shown that the derived stream reflects better the corresponding risk than other approaches.en_EN
dc.language.isoenen_EN
dc.publisherInstytut Matematyczny. Polska Akademia Nauk
dc.relation.ispartofseriesApplicationes Mathematicae, Vol. 41, Issue 1, 2014
dc.titleOn optimal credibility premiums in multiperiod insuranceen_EN
dc.typeArtykułen_EN


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record